# SDR AMTA200700570

- Difficulty date: October 29, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Engine: Rroyce RB211535E4
- System (JASC): 2613 · Overheat Detection
- Part: Logic Card
- Condition: Malfunctioned
- Location: Overheat Detect
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT STRUT O/H DET 2 DISPLAYED ON EICAS.  IAW TECH SERV MEG CK AS REQUIRED WIRE CK GOOD REMOVED S10203 AND S10204 IAW MM 26-12-01-4 S10205 IS SWAPPED FIRE OVHT/LOGICIST CARD 5 WITH SPARE SYS, CK NORMAL.  OK FOR SERVICE. (K)
